ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Strong Approximation Theorem for Stochastic Recursive Algorithm

Borkar, VS and Mitter, SK (1999) A Strong Approximation Theorem for Stochastic Recursive Algorithm. In: Journal of Optimization Theory And Applications, 100 (3). pp. 499-513.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (557kB) | Request a copy
Official URL: http://www.springerlink.com/content/h7p10m8417776v...


The constant stepsize analog of Gelfand-Mitter type discrete-time stochastic recursive algorithms is shown to track an associated stochastic differential equation in the strong sense, i.e., with respect to an appropriate divergence measure.

Item Type: Journal Article
Publication: Journal of Optimization Theory And Applications
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Stochastic algorithms;Approximation of stochastic differential equations;Constant stepsize algorithms;Asymptotic behavior.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 07 Jan 2010 09:09
Last Modified: 19 Sep 2010 04:59
URI: http://eprints.iisc.ac.in/id/eprint/18011

Actions (login required)

View Item View Item